# SDR UPS09554355

- Difficulty date: January 12, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 WHILE WORKING EO B757-5100-30760A FOUND REPAIR AT BS1650-166.25 AT STR 291 TO NOT MATCH SRM 53-00-01-02R 5 FOR CIRCUMFERENTIAL END FASTENER ROWS. REQUEST ENGINEERING FOR ASSISTANCE. REMOVED AND REPLACED EXISTING REPAIR IAW SRM 51-00-01-2 R3
